# SDR CA190426001

- Difficulty date: April 16, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Amd FALCON7X
- Engine: Pwc PW307A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

(CAN) THE CREW REPORTED A HIGH VIBRATION CAS MESSAGE WAS RECEIVED ON #3 ENGINE WHEN THE THROTTLES WERE ADVANCED (PRIOR TO TAKE-OFF). THE TAKE-OFF WAS ABORTED JUST AS THEY STARTED TO ROLL, WELL BELOW V1. TROUBLESHOOTING IS GOING ON. (TC# 20190426001)
